MathSciNet Relay Station
MathSciNet bibliographic data
MR2119028 57Q45 (57R42)
Asami, Soichiro; Satoh, Shin An infinite family of non-invertible surfaces in 4-space. Bull. London Math. Soc. 37 (2005), no. 2, 285–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement